Results 1 to 3 of 3
advise on methadone withdrawal
  1. #1
    Texas  girl is offline New Member
    Join Date
    Feb 2015
    Posts
    1

    Default advise on methadone withdrawal

    I have been on methadone for about a year and a half miedos got up to 195. I tried traded down in 2 weeks. The day after I stopped I got so sick I ended up in the hospital throwing up for 12 hours straight. They did a CAT scan on me and I found 3 spots on my brain and said that it looked like I had three small strokes. Well they should have waited for the MRI because the MRI did not show any sign of stroke Thank God. But then they were looking in my eyes urine test and I saw methadone and they were convinced I was going through withdrawals. So when I was in the hospital they had me on morphine for a day and I started feeling a little bit better but weight from throwing up so much when I got home the next day I started throwing up again. I was able to get my doctor to prescribe me some suppository phenergan. Which has helped a lot. I'm just now starting to eat chicken broth this morning I ate a few noodles and I'm trying to drink as much water as I can. I have never Been thiS
    uncomfortable in my whole life. And I have been through some major alcohol poisoning before and this is the worst. I also AM taking Tylenol and xanax. I was also diagnosed with migraine headaches so maybe I have a few things going on but in my heart of hearts I know that the methadone is the problem. If I knew I was heading in the right direction I would feel better I have already missed one week of work and I don't know about next week and I'm contemplating on going on short term disability till I get better. Any suggestions? Texas girl

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,100

    Default

    Hey Texas Girl - Sorry to hear you aren't feeling well. It could depend on how much methadone you stopped at. You mentioned lowering the dose for 2 weeks and stopping. Let us know what dose you stopped at? Methadone has a very long half life and could take a few days for symptoms to even get nasty. Depending on how low, or high the final dose was could expain why you're feeling this way.

    You should also post in the Need to Talk forum for the most responses. This forum has very little traffic.

    -Randy

  3. #3
    Greg61 is offline New Member
    Join Date
    Dec 2014
    Posts
    2

    Default

    hi, I'm Greg and I'm new here. I just started my methadone taper. I was at 85 mgs and have to taper very fast due to family emergency. It's a long story but I have no choice. I've tapered before from 90 mgs and was a little suprized... it wasn't as bad as I thought. Anyway I'm doing a 60 day taper-extremely faster than I wanted but I know in my heart I can do this- I'm just scared. Any encouraging thoughts/

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22